# SDR AALA20100303JFK02

- Difficulty date: March 2, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 91,895 hours, 14,921 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

JFK - FUMES DETECTED IN COCKPIT EN ROUTE.  FORWARD EQUIPMENT EXHAUST FAN EICAS MESSAGE APPEARED AND CIRCUIT BREAKER WAS FOUND POPPED OUT.  FLIGHT LANDED JFK WITHOUT INCIDENT.  REPLACED FORWARD EQUIPMENT COOLING FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
